Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The group of order preserving automorphisms of the ring of differential operators on a Laurent polynomial algebra in prime characteristic


Author: V. V. Bavula
Journal: Proc. Amer. Math. Soc. 137 (2009), 1891-1898
MSC (2000): Primary 16W20, 13N10, 16S32
DOI: https://doi.org/10.1090/S0002-9939-09-09825-6
Published electronically: January 26, 2009
MathSciNet review: 2480268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be a field of characteristic $ p>0$. It is proved that the group $ \mathrm{Aut}_{ord}(\mathcal{D}(L_n))$ of order preserving automorphisms of the ring $ \mathcal{D}(L_n)$ of differential operators on a Laurent polynomial algebra $ L_n:= K[x_1^{\pm 1}, \ldots, x_n^{\pm 1}]$ is isomorphic to a skew direct product of groups $ {\mathbb{Z}}_p^n \rtimes \mathrm{Aut}_K(L_n)$, where $ {\mathbb{Z}}_p$ is the ring of $ p$-adic integers. Moreover, the group $ \mathrm{Aut}_{ord}(\mathcal{D}(L_n))$ is found explicitly. Similarly, $ \mathrm{Aut}_{ord}(\mathcal{D}(P_n))\simeq \mathrm{Aut}_K(P_n)$, where $ P_n: =K[x_1, \ldots, x_n]$ is a polynomial algebra.


References [Enhancements On Off] (What's this?)

  • 1. H. Bass, E. H. Connell and D. Wright, The Jacobian Conjecture: Reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. (New Series), 7 (1982), 287-330. MR 663785 (83k:14028)
  • 2. V. V. Bavula, The inversion formulae for automorphisms of polynomial algebras and differential operators in prime characteristic, J. Pure Appl. Algebra, 212 (2008), 2320-2337. MR 2426512
  • 3. V. V. Bavula, Extensions of the Frobenius to ring of differential operators on polynomial algebra in prime characteristic, arXiv:math.RA/0804.1091.
  • 4. V. V. Bavula, The $ {\rm Jacobian \; Conjecture}_{2n}$ implies the $ {\rm Dixmier \;Problem}_n$, arXiv:math. RA/0512250.
  • 5. V. V. Bavula, The group of automorphisms of the first Weyl algebra in prime characteristic and the restriction map, Glasgow Math. J., to appear (arXiv:math.RA/0708.1620).
  • 6. A. Belov-Kanel and M. Kontsevich, The Jacobian conjecture is stably equivalent to the Dixmier Conjecture, Mosc. Math. J., 7 (2007), no. 2, 209-218. MR 2337879
  • 7. J. Dixmier, Sur les algèbres de Weyl. Bull. Soc. Math. France, 96 (1968), 209-242. MR 0242897 (39:4224)
  • 8. H. W. E. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math., 184 (1942), 161-174. MR 0008915 (5:74f)
  • 9. Y. Tsuchimoto, Endomorphisms of Weyl algebra and $ p$-curvatures. Osaka J. Math., 42 (2005), no. 2, 435-452. MR 2147727 (2006g:14101)
  • 10. W. van der Kulk, On polynomial rings in two variables, Nieuw. Arch. Wisk. (3) 1 (1953), 33-41. MR 0054574 (14:941f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W20, 13N10, 16S32

Retrieve articles in all journals with MSC (2000): 16W20, 13N10, 16S32


Additional Information

V. V. Bavula
Affiliation: Department of Pure Mathematics, University of Sheffield, Hicks Building, Sheffield S3 7RH, United Kingdom
Email: v.bavula@sheffield.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-09-09825-6
Keywords: Group of automorphisms, ring of differential operators, the order filtration
Received by editor(s): June 4, 2008
Published electronically: January 26, 2009
Communicated by: Martin Lorenz
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society